We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to firstname.lastname@example.org.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
I have been taking microgynon 21 for the past 1 1/2 years. I had my son 19 months ago and I have been think about coming off the pill. The reason for this decision is that I can't drop any more pounds.
Has anymore had this problem with this kind of pill? I intake 1300-1500 calories and I still have a hard time dropping any pounds.
A few years back I used to weight 200lbs and dropped 50lbs in a period of 3-4 years. That is why when I had my son I used to think that I would be able to get back in shape.
Could it be the pill since this is the first time in my life that i have been in any type of Birth control?